# SDR 9619919967

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Stuck
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT PRESSURIZE THE AIRCRAFT AND NOTED EXCESSIVE NOISE FROM THE AREA FORWARD OF THE INSTRUMENT PANEL.  THE AUTO PRESSURIZATION AND DOOR WARNING SYSTEMS APPEARED TO BE OPERATING NORMALLY.  RETURNED TO PHX WITHOUT FURTHER INCIDENT.  FOUND THE E/E COMPARTMENT DOOR OPEN AND THE SWITCH STUCK RESULTING IN A FALSE DOOR WARNING INDICATION.  REPLACED THE DOOR WARNING SWITCH, CHECKED OK.
